Clinical Updates
Filter:   By Product Type  |  By Date   

L-tryptophan and 5-Hydroxy-L-tryptophan (5-HTP)
5-HTP Concern -- (8/4/2013) Three cases of eosinophilia-myalgia syndrome (EMS) have been reported among people taking 5-HTP, a compound related to L-tryptophan. EMS is a debilitating immune condition which has occurred in people taking L-tryptophan, but there were no previous reports of it being caused by 5-HTP. Get the details in the the updated review article on L-Tryptophan and 5-HTP >>
L-Tryptophan -- Still a Problem? -- (11/20/2011) A woman in Illinois taking L-tryptophan for insomnia developed the same serious problems that resulted in L-tryptophan being temporarily removed from the market several years ago. Is L-tryptophan any safer now than it was before? For more information, see the update to the L-Tryptophan and 5-HTP Review Article.




 
 
 


 

   BECOME A MEMBER
JOIN NOW



Product Reviews

ENCYCLOPEDIA
In addition to our product reviews our encyclopedia covers the following:

Herbs & Supplements

Conditions

Drug Interactions

Alternative Therapies

MEMBER TESTIMONIALS


Follow us on...
 
 
 
Join |  Sign In
   
Join Us on Facebook! Join Us on Instagram! Join Us on Twitter! Join Us on YouTube! Join Us on YouTube!
Product Tests
Brands Tested
Health Conditions
Encyclopedia
CL Answers
Clinical Updates
News
Recalls & Warnings
RDAs
Where to Buy Products
Raw Materials Tests
Testing Program
How Products Were Tested
Join CL Today
Testimonials
Join Free Newsletter
Group Subscriptions
Gift Membership
About Us
The CL Seal
CL Survey
Privacy Policy
Sitemap
Contact Us/Help

©2018 ConsumerLab.com, LLC. All rights reserved. A single copy of a report may be printed for personal use by the subscriber. It is otherwise unlawful to print, download, store or distribute content from this site without permission.
ConsumerLab.com name and flask logo are both registered trademarks of ConsumerLab.com, LLC. This site is intended for informational purposes only and not to provide medical advice.